# SDR RU3A0923

- Difficulty date: December 17, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 6,282 hours, 2,715 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, LEFT PILOT WINDSHIELD CRACKED THE ENTIRE VERTICAL LENGTH OF THE WINDOW.  PRESSURIZATION WAS CHECKED AND ABNORMAL CHECKLIST FOR WINDSHIELD OUTER FACE PLY FAILURE WAS ACCOMPLISHED.  ATC AND FICO WERE ADVISED AND TURN AROUND CONDUCTED.  UNEVENTFUL LANDING WAS CONDUCTED.
